See Alike in...

Alike App

Browser

Nocturne

711d

It feels like my pots has been getting worse recently, chest pain, dizziness and racing heart that just won’t come down. I’ve been drinking plenty of water and eating plenty of salt like my cardiologist told me to. Im not on any treatment for it, but does anybody have any other tips to try and manage symptoms?

    • Nymphettepeach

      708d

      I always have Pedialyte on hand or the brand: Liquid Iv !! These two items have been an absolutely life saver!! Deep breathing also helps me during a flare up to increase the balance of blood flow and keep adequate oxygen to the brain !

    • CoffeeAndDogs

      710d

      One thing that is often overlooked is the other electrolytes aside from salt. Salt only helps to raise low BP. Maybe try to get more calcium, potassium, and magnesium in your diet. Or transition to an electrolyte powder containing them.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion